Volume 3, Issue 2 (November 2008)                   IJMSI 2008, 3(2): 55-67 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

The Polynomials of a Graph. IJMSI. 2008; 3 (2) :55-67
URL: http://ijmsi.ir/article-1-50-en.html

In this paper, we are presented a formula for the polynomial of a graph. Our main result is the following formula: [Sum (d{_u}(k))]=[Sum (a{_kj}{S{_G}^j}(1))], where, u is an element of V(G) and 1<=j<=k.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb